# SDR DALA2018082875319

- Difficulty date: August 24, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 85,378 hours, 37,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LEFT OVERWING EMERGENCY EXIT SIGN AFT WAS INOPERATIVE DURING A TEST,  ALONG WITH EXIT SIGN BETWEEN BOTH DOORS.  REMOVED AND REPLACED M10567 POWER SUPPLY IAW AMM 33-51-07,  NO CHANGE. UNSECURED KICK PANEL LEFT SIDE FROM ROW 24 - 27.  REMOVED THE SPACER PANELS ABOVE ROW 26 ABC FOR MAINTENANCE. REPLACED POWER SUPPLY AND BATTERY PACK. OPS CHECKED GOOD.
